MathSciNet Relay Station
MathSciNet bibliographic data
MR2229658 (2007d:52022) 52C17 (05B40)
Hales, Thomas C.; Ferguson, Samuel P. A formulation of the Kepler conjecture. Discrete Comput. Geom. 36 (2006), no. 1, 21–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement